# SDR HALA2012030900109

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 22,482 hours, 25,179 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE - REPAIR IN WORK.
